# SDR AALA20170717001

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 68,027 hours, 8,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spacer
- Part number: 141T49195
- Condition: Damaged
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT SLIDING WINDOW MADE A RATCHET SOUND WHEN CLOSING.  REMOVED AND REPLACED BALLSCREW SPACER PER AMM 56-11-04.  OPERATIONAL CHECKED GOOD.
